# SDR DALA2020101303355

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,131 hours, 9,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Slow
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT SHOW CLOSED. CORRECTIVE ACTION: CYCLED 4R PAX DOOR PER A330 AMM 52-10. NO DEFECTS NOTED. 4R SLIDE ARMS NML. OK FOR CONTD SVD. PERFORMED BITE OF PSCU, NO DOOR CODES OR FAULTS.
